Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 162464, 10 pages
http://dx.doi.org/10.1155/2010/162464
Research Article

Properties of Slender Rings

College of Engineering and Science, University of Detroit Mercy, Detroit, MI 48221-3038, USA

Received 28 January 2010; Accepted 18 August 2010

Academic Editor: Howard Bell

Copyright © 2010 E. F. Cornelius. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Fuchs, Infinite Abelian Groups II, Academic Press, New York, NY, USA, 1973.
  2. E. Specker, “Additive Gruppen von Folgen ganzer Zahlen,” Portugaliae Mathematica, vol. 9, pp. 131–140, 1950. View at Google Scholar
  3. L. Fuchs, Abelian Groups, International Series of Monographs on Pure and Applied Mathematics, Pergamon Press, New York, NY, USA, 1960.
  4. E. L. Lady, “Slender rings and modules,” Pacific Journal of Mathematics, vol. 49, pp. 397–406, 1973. View at Google Scholar · View at Zentralblatt MATH
  5. S. Ulam, “Zur masstheorie in der allgemeinen mengenlehre,” Fundamenta Mathematicae, vol. 16, pp. 140–150, 1930. View at Google Scholar